MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE
Model Number BF-1TH1100
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the bronchovideoscope had no image.The issue occurred during preparation for use for an unspecified procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over one (1) year since the subject device was manufactured.The device was returned to olympus for inspection, and the customer's complaint/reportable malfunction was confirmed.Based on the investigation results, no image, could not be identified.Presumably, during device handling by the user, external pin of scope connector was corroded.Subsequently, electric communication was unstable, which led to temporary occurrence of the event.However, a definitive root cause could not be established.The events can be detected and prevented in accordance with the following sections of the instructions for instructions for use: ¿if any irregularity is observed during the inspection described in chapter 3, ¿preparation and inspection¿, do not use the endoscope and solve the problem as described in section 5.2,¿troubleshooting guide¿.If the problem still cannot be resolved, send the endoscope to olympus for repair as described in section 5.4, ¿returning the endoscope for repair¿.Also, should any irregularity be observed while using the endoscope, stop using it immediately and withdraw the endoscope from the patient as described section 5.3, ¿withdrawal of the endoscope with an irregularity.¿ olympus will continue to monitor the field performance for this device.

Brand Name
BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19940756
Report Number9610595-2024-15924
Device Sequence Number17381841
Product Code EOQ
UDI-Device Identifier04953170424199
UDI-Public04953170424199
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K222861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-1TH1100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown